Search - Archive ouverte HAL Access content directly

Filter your results

13 Results
Image document

SPECTRAL GAP FOR SPHERICALLY SYMMETRIC LOG-CONCAVE PROBABILITY MEASURES, AND BEYOND

Michel Bonnefont , Aldéric Joulin , Yutao Ma
Journal of Functional Analysis, 2016, 270
Journal articles hal-01009383v1
Image document

Courbures, entrelacements et inégalités fonctionnelles pour quelques processus de Markov

Aldéric Joulin
Mathématiques [math]. Université Paul Sabatier - Toulouse III, 2019
Habilitation à diriger des recherches tel-02533929v1
Image document

A note on convex ordering for stable stochastic integrals

Aldéric Joulin , Solym Manou-Abi
Stochastics: An International Journal of Probability and Stochastic Processes, 2015, 87 (4), pp.592-603. ⟨10.1080/17442508.2014.989528⟩
Journal articles hal-02063817v1
Image document

Intertwinings, second-order Brascamp-Lieb inequalities and spectral estimates

Michel Bonnefont , Aldéric Joulin
2017
Preprints, Working Papers, ... hal-01616432v1
Image document

Measure concentration through non-Lipschitz observables and functional inequalities

Arnaud Guillin , Aldéric Joulin
Electronic Journal of Probability, 2013, 18
Journal articles hal-00668800v1
Image document

INTERTWININGS AND GENERALIZED BRASCAMP-LIEB INEQUALITIES

Marc Arnaudon , Michel Bonnefont , Aldéric Joulin
Revista Matemática Iberoamericana, 2018, 34
Journal articles hal-01272885v1
Image document

Intertwining and commutation relations for birth-death processes

Djalil Chafai , Aldéric Joulin
Bernoulli, 2013, 19 (5A), pp.1855-1879. ⟨10.3150/12-BEJ433⟩
Journal articles hal-00534598v3
Image document

A note on spectral gap and weighted Poincar\'e inequalities for some one-dimensional diffusions

Michel Bonnefont , Aldéric Joulin , Yutao Ma
ESAIM: Probability and Statistics, 2016, 20
Journal articles hal-01082182v1
Image document

Concentration et fluctuations de processus stochastiques avec sauts

Aldéric Joulin
Mathématiques [math]. Université de La Rochelle, 2006. Français. ⟨NNT : ⟩
Theses tel-00115724v1
Image document

A new Poisson-type deviation inequality for the empirical distribution of ergodic birth-death processes

Aldéric Joulin
2006
Preprints, Working Papers, ... hal-00106269v1
Image document

A note on eigenvalues estimates for one-dimensional diffusion operators

Michel Bonnefont , Aldéric Joulin
2019
Preprints, Working Papers, ... hal-02138739v1
Image document

Intertwining relations for one-dimensional diffusions and application to functional inequalities

Michel Bonnefont , Aldéric Joulin
Potential Analysis, 2014, 41, ⟨10.1007/s11118-014-9408-7⟩
Journal articles hal-00812346v1
Image document

Upper bounds on Rubinstein distances on configuration spaces and applications

Laurent Decreusefond , Aldéric Joulin , Nicolas Savy
Communications on Stochastic Analysis, 2010, 4 (3), pp.377--399
Journal articles hal-00347899v2